Application of the SBA Method to Solve the Nonlinear Biological Population Models

Authors

  • Stevy Mikamona Mayembo Université Marien NGOUABI, Congo Brazzaville
  • Joseph Bonazebi-Yindoula Département de mathématiques, faculté de sciences Université Marien NGOUABI Brazzaville, Congo
  • Youssouf Pare University Ouaga 1 Pr Joseph Ki Zerbo https://orcid.org/0000-0002-2747-5431
  • Gabriel Bissanga Université Marien NGOUABI , Congo Brazzaville

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3409

Keywords:

SBA method, ADM method, biological population model, spatial dif- fusion of species, Picard principle, successive approximations.

Abstract

This paper presents numerical solution of some nonlinear degenerate parabolic equations arising in the spatial di¤usion of biological populations. The SBA method based on combination of Adomian decomposition method, principle of Picard and successive approximations is used for solving these equations. The analytical obtained solutions show that the SBA method leads to more accurate results.

Author Biographies

Stevy Mikamona Mayembo, Université Marien NGOUABI, Congo Brazzaville

Youssouf Pare, University Ouaga 1 Pr Joseph Ki Zerbo

Downloads

How to Cite

Mayembo, S. M., Bonazebi-Yindoula, J., Pare, Y., & Bissanga, G. (2019). Application of the SBA Method to Solve the Nonlinear Biological Population Models. European Journal of Pure and Applied Mathematics, 12(3), 1096–1105. https://doi.org/10.29020/nybg.ejpam.v12i3.3409